# SDR UPS96821794

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 57726913
- Condition: Failed
- Location: Rt Te Flaps
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AFTER LANDING ROLLOUT WHEN RETRACTING FLAPS, RES LOW LIGHT CAME ON FLAPS WOULD NOT RETRACT, HYD QTY FALLING RAPIDLY, SYS PRS WENT TO 0 PSI.  FOUND RT W/FLAP ACT CYL BROKE AT COMPENSATING LINK, AND UP-HYD PRS LINE CRACKED AT FITTING.  REPLACED SAME CYL, PER 27-51-09.  SERVICED LOCK-OUT PER 27-51-01, OPS CKD AND LEAK CKD NORMAL PER 27-51-09.
